Homotopy type of the complex of free factors of a free group

Brück B, Gupta R (2020)
Proceedings of the London Mathematical Society 121(6): 1737-1765.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA 1.15 MB
Autor*in
Brück, BenjaminUniBi; Gupta, Radhika
Abstract / Bemerkung
We show that the complex of free factors of a free group of rank 𝔫⩾2 is homotopy equivalent to a wedge of spheres of dimension 𝔫−2. We also prove that for 𝔫⩾2, the complement of (unreduced) Outer space in the free splitting complex is homotopy equivalent to the complex of free factor systems and moreover is (𝔫−2)‐connected. In addition, we show that for every non‐trivial free factor system of a free group, the corresponding relative free splitting complex is contractible.
Erscheinungsjahr
2020
Zeitschriftentitel
Proceedings of the London Mathematical Society
Band
121
Ausgabe
6
Seite(n)
1737-1765
ISSN
0024-6115
eISSN
1460-244X
Finanzierungs-Informationen
Open-Access-Publikationskosten wurden durch die Universität Bielefeld im Rahmen des DEAL-Vertrags gefördert.
Page URI
https://pub.uni-bielefeld.de/record/2951729

Zitieren

Brück B, Gupta R. Homotopy type of the complex of free factors of a free group. Proceedings of the London Mathematical Society. 2020;121(6):1737-1765.
Brück, B., & Gupta, R. (2020). Homotopy type of the complex of free factors of a free group. Proceedings of the London Mathematical Society, 121(6), 1737-1765. https://doi.org/10.1112/plms.12381
Brück, B., and Gupta, R. (2020). Homotopy type of the complex of free factors of a free group. Proceedings of the London Mathematical Society 121, 1737-1765.
Brück, B., & Gupta, R., 2020. Homotopy type of the complex of free factors of a free group. Proceedings of the London Mathematical Society, 121(6), p 1737-1765.
B. Brück and R. Gupta, “Homotopy type of the complex of free factors of a free group”, Proceedings of the London Mathematical Society, vol. 121, 2020, pp. 1737-1765.
Brück, B., Gupta, R.: Homotopy type of the complex of free factors of a free group. Proceedings of the London Mathematical Society. 121, 1737-1765 (2020).
Brück, Benjamin, and Gupta, Radhika. “Homotopy type of the complex of free factors of a free group”. Proceedings of the London Mathematical Society 121.6 (2020): 1737-1765.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Creative Commons Namensnennung 4.0 International Public License (CC-BY 4.0):
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2021-02-25T13:06:07Z
MD5 Prüfsumme
542760f1368fbf44ee03e7d8cafaae8a

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar